# SDR P9KA2015103003

- Difficulty date: October 28, 2015
- Submitted: October 31, 2015
- Operation: Air carrier
- Aircraft: N4794C
- Make and model: Dhav DHC2MK1
- Aircraft serial: 342FM157
- Aircraft time: 38,200 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK4512
- Part serial: 10935
- Condition: Inoperative
- Location: Zone 100
- Part time: 4,000 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ELT INSPECTION IAW 14 CFR 91.207, THE G SWITCH WAS FOUND TO BE INOPERATIVE.  THIS IS A RECURRING PROBLEM WITH THESE BEACONS.
